Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 267, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2017, 1:46 AM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2017, 1:46 AM CDT (06:46 UTC)
- Expired
- May 21, 2017, 2:11 AM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Concordia Parish, LA, Adams County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
265
WUUS54 KJAN 210646
SVRJAN
LAC029-MSC001-210730-
/O.NEW.KJAN.SV.W.0267.170521T0646Z-170521T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
146 AM CDT SUN MAY 21 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Concordia Parish in northeastern Louisiana...
Northeastern Adams County in southwestern Mississippi...
* Until 230 AM CDT
* At 146 AM CDT, a severe thunderstorm was located near Ferriday,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Vidalia around 150 AM CDT.
Natchez around 155 AM CDT.
Spokane around 200 AM CDT.
Stanton around 220 AM CDT.
Other locations impacted by this severe thunderstorm include
Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 9159 3176 9142 3175 9138 3173 9138
3175 9135 3175 9132 3170 9129 3167 9130
3166 9127 3165 9127 3163 9123 3163 9117
3159 9115 3157 9116 3151 9151
TIME...MOT...LOC 0646Z 242DEG 20KT 3161 9150
HAIL...1.00IN
WIND...60MPH
$$
NF2 follow-up statements
276
WWUS54 KJAN 210703
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
203 AM CDT SUN MAY 21 2017
LAC029-210712-
/O.CAN.KJAN.SV.W.0267.000000T0000Z-170521T0730Z/
Concordia LA-
203 AM CDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONCORDIA PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3163 9140 3171 9140 3172 9139 3175 9135
3175 9132 3169 9129 3167 9130 3166 9127
3165 9127 3163 9123 3163 9117 3160 9116
3157 9116 3156 9134 3157 9139 3161 9142
TIME...MOT...LOC 0702Z 249DEG 20KT 3163 9138
$$
MSC001-210730-
/O.CON.KJAN.SV.W.0267.000000T0000Z-170521T0730Z/
Adams MS-
203 AM CDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN ADAMS COUNTY...
At 202 AM CDT, a severe thunderstorm was located near Vidalia, moving
east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Stanton around 220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3163 9140 3171 9140 3172 9139 3175 9135
3175 9132 3169 9129 3167 9130 3166 9127
3165 9127 3163 9123 3163 9117 3160 9116
3157 9116 3156 9134 3157 9139 3161 9142
TIME...MOT...LOC 0702Z 249DEG 20KT 3163 9138
HAIL...0.75IN
WIND...60MPH
$$
NF318
WWUS54 KJAN 210711
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
211 AM CDT SUN MAY 21 2017
MSC001-210721-
/O.CAN.KJAN.SV.W.0267.000000T0000Z-170521T0730Z/
Adams MS-
211 AM CDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3163 9140 3171 9140 3172 9139 3175 9135
3175 9132 3169 9129 3167 9130 3166 9127
3165 9127 3163 9123 3163 9117 3160 9116
3157 9116 3156 9134 3157 9139 3161 9142
TIME...MOT...LOC 0707Z 242DEG 20KT 3165 9133
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:19 AM CDT, 27 minutes earlier.
Area forecast discussion, May 21, 1:19 AM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Jackson MS 119 AM CDT Sun May 21 2017 .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: Areas of LIFR category stratus/fog could become prominent for the remainder of the night and into the early morning hours. Expect this to mix out during the mid/late morning hours. A few SHRA/TSRA are possible with cold front passage from morning into the early afternoon. Thereafter uncertainty exist concerning redevelopment of convection as the front begins to stall. /EC/ && .DISCUSSION... A number of updates were made this evening to the forecast. The flash flood threat hazard has been removed for SE Mississippi, it was previously meant to expire at midnight but the heavy rainfall has progressed to the east and is more focused down by the coast. POPs have been updated to reflect the current radar and the potential to see some more storms to the western part of the CWA. Storms in central Louisiana haven't died down and could be knocking on the southwestern part of our CWA doorstep in the next few hours. A marginal severe weather threat will continue into the early morning hours for this area--hail and strong winds will be the main concern. More showers and thunderstorms are expected to occur tomorrow, but mainly focused in the south, as Gulf moisture will continue pumping into our region. The front that is currently in central Arkansas will most likely stall over central Mississippi tomorrow afternoon and keep skies from clearing the majority of the area. /12/ Prior discussion below: Through this evening: Heavy convection has now consolidated along an axis headed to NEW/MOB/BHM, leaving most of our CWA dry aside from spotty showers. Lingering steadier showers and pockets of lightning will be near the I-59 corridor from HBG to MEI over the next few hours. The forecast was updated to greatly reduce POPs this evening in most areas. Some redevelopment is possible coming in from the west late tonight and due to this uncertainty we have not yet radically updated the HWO or graphics. However, we will probably be looking to do that shortly. Another update coming in the next hour or two. /BB/ Tonight and Sunday...local radars at mid afternoon showed numerous storms across our CWA focused along and east of a weak prefrontal trough from Greenwood to Natchez. The cold front still back over the ArkLaTex region and won't make it through into our CWA until Sunday. Ahead of the prefrontal trough resided a moist airmass that has become unstable with daytime heating. A few of these storms may become severe and produce damaging wind gusts. Hail up to the sized of quarters will also be possible. In addition, PWATS in excess of an inch and a half have contributed to some heavy rainfall rates. Some Hi-res models have the highest rainfall of 2-3 inches with locally higher amounts over our southeast this afternoon and evening. A Flash Flood Watch has been issued until midnight for our southeast. The convection is expected to show a distinct diurnal trend and weaken over night. The nearly stacked low driving our convection today will lift from the Plains today to the western Great Lakes region Sunday. The cold front is expected to enter our northwest zones shortly after sunrise and push slowly southeast through the day. As daytime heating occurs, strong to marginally severe thunderstorms may develop along and just ahead of the cold front. This is expected across the southeastern portions of our area Sunday afternoon. Again the greatest potential hazards will be damaging wind gusts, marginally severe hail, and locally heavy rainfall. PWATs of 1.75 to 2.0 inches and relatively slow storm motions will warrant a continued Limited threat for flooding south and east of the front on Sunday. /22/ SUNDAY NIGHT THROUGH FRIDAY...No big changes to the extended forecast. It looks like it will be wet through mid week. The airmass will remain moist with southwest flow aloft. The left over boundary from the current system will remain just to the east through mid week. The chance for heavy rain and localized flooding will remain possible, especially Monday night into early Tuesday. Several disturbances will move along the boundary, bringing in more warm and moist air between Monday and Tuesday. Rainfall amount will likely be around 2 inches or greater during the same period, especially south of interstate 20. High pressure moves in around Thursday and keeps the area generally dry and mild going into the holiday weekend. Looks the area will remain warm and humid with the next boundary dropping in Sunday night into the Monday and stalling across the far northern portions of the area. Upper level flow will be weak, but low level flow should support thunderstorms along the boundary. && .PRELIMINARY POINT TEMPS/POPS... Jackson 83 63 79 60 / 73 37 49 70 Meridian 82 63 80 59 / 83 44 46 75 Vicksburg 82 63 80 61 / 61 34 48 60 Hattiesburg 84 68 82 63 / 80 44 61 76 Natchez 82 64 77 60 / 69 36 60 63 Greenville 78 60 79 61 / 33 11 25 60 Greenwood 80 58 80 58 / 55 16 24 60 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, May 20, 3:55 PM CDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 355 PM CDT Sat May 20 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-212100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Scattered thunderstorms are expected to develop this afternoon and continue into the evening. Isolated severe storms could be capable of producing damaging wind gusts up to 60 mph and hail up to quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flooding is possible for locations south of Interstate 20 on Monday night. Thunderstorms with heavy rain are expected to develop Monday and continue Monday night. This rainfall will fall over nearly saturated soils and produce a threat for localized flooding of low-lying areas and roads. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ026>033-036>039-042>050-053-054-059-060-212100- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Numerous thunderstorms are expected to continue over Mississippi this afternoon and into the evening. A few storms may become severe and produce heavy rain. The most intense storms will be capable of producing damaging wind gusts of 60 mph and quarter size hail. In addition, locally heavy rainfall of one to two inches in a short duration could cause some flooding of low-lying areas and streets. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flooding is possible for locations south of Interstate 20 on Monday night. Thunderstorms with heavy rain are expected to develop Monday and continue Monday night. This rainfall will fall over nearly saturated soils and produce a threat for localized flooding of low-lying areas and roads. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ051-212100- Newton- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Numerous thunderstorms are expected to continue over Mississippi this afternoon and into the evening. A few storms may become severe and produce heavy rain. The most intense storms will be capable of producing damaging wind gusts of 60 mph and quarter size hail. In addition, heavy rainfall of two to three inches with locally higher amounts in a short duration could cause some flash flooding. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ052-055>057-063>065-212100- Lauderdale-Simpson-Smith-Jasper-Lawrence-Jefferson Davis- Covington- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight FLOODING THREAT...Elevated TIMING...Tonight Numerous thunderstorms are expected to continue over Mississippi this afternoon and into the evening. A few storms may become severe and produce heavy rain. The most intense storms will be capable of producing damaging wind gusts of 60 mph and quarter size hail. In addition, heavy rainfall of two to three inches with locally higher amounts in a short duration could cause some flash flooding. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flooding is possible for locations south of Interstate 20 on Monday night. Thunderstorms with heavy rain are expected to develop Monday and continue Monday night. This rainfall will fall over nearly saturated soils and produce a threat for localized flooding of low-lying areas and roads. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. MSZ061-062-212100- Franklin MS-Lincoln- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight FLOODING THREAT...Limited TIMING...Tonight Numerous thunderstorms are expected to continue over Mississippi this afternoon and into the evening. A few storms may become severe and produce heavy rain. The most intense storms will be capable of producing damaging wind gusts of 60 mph and quarter size hail. In addition, heavy rainfall of two to three inches with locally higher amounts in a short duration could cause some flash flooding. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flooding is possible for locations south of Interstate 20 on Monday night. Thunderstorms with heavy rain are expected to develop Monday and continue Monday night. This rainfall will fall over nearly saturated soils and produce a threat for localized flooding of low-lying areas and roads. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. MSZ058-066-072>074-212100- Clarke-Jones-Marion-Lamar-Forrest- 355 PM CDT Sat May 20 2017 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight Scattered thunderstorms are expected to develop this afternoon and continue into the evening. Isolated severe storms could be capable of producing damaging wind gusts up to 60 mph and hail up to quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flooding is possible for locations south of Interstate 20 on Monday night. Thunderstorms with heavy rain are expected to develop Monday and continue Monday night. This rainfall will fall over nearly saturated soils and produce a threat for localized flooding of low-lying areas and roads. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 53 min |
| May 21, 5:22 AM CDT | Special Weather Statement | JAN | Lincoln | 38 min |
| May 21, 7:19 AM CDT | Special Weather Statement | JAN | Marion | 41 min |
| May 21, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| May 21, 1:53 PM CDT | Special Weather Statement | JAN | Madison | 37 min |
| May 21, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 52 min |
| May 21, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 24 min |
| May 21, 2:31 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| May 21, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 63 min |
| May 21, 2:47 PM CDT | Special Weather Statement | JAN | Claiborne | 43 min |
| May 21, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 50 min |
| May 21, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 63 min |
| May 21, 3:13 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 21 more | 40 hr |
| May 21, 3:15 PM CDT | Flash Flood Warning | JAN | Claiborne | 3 hr |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 55 min |
| May 21, 3:27 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 59 min |
| May 21, 3:43 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| May 21, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 43 min |
| May 21, 3:52 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| May 21, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Scott, Simpson, Smith | 64 min |
| May 21, 4:16 PM CDT | Special Weather Statement | JAN | Choctaw, Webster | 44 min |
| May 21, 4:31 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| May 21, 4:35 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 40 min |
| May 21, 4:54 PM CDT | Special Weather Statement | JAN | Winston | 36 min |
| May 21, 5:11 PM CDT | Special Weather Statement | JAN | Jasper, Newton, Scott | 64 min |
| May 21, 5:17 PM CDT | Special Weather Statement | JAN | Covington, Jones | 58 min |
| May 21, 5:53 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 37 min |
| May 21, 2:12 PM CDT | Special Weather Statement | JAN | Catahoula | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.